# SDR UIEA2016032100201

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,115 hours, 37,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS BATTERY PACKS FAILED IN CABIN.  TROUBLESHOOTING REVEALED LIGHT BATTERY PACKS INOPERATIVE, M961, M962 & M737.  R & R BATTERY PACKS WITH SERVICEABLE UNITS IAW 33-51-07.  OPERATIONS CHECKED OK.
